×

zbMATH — the first resource for mathematics

On the \(p'\)-subgraph of the Young graph. (English) Zbl 07075204
Summary: Let \(p\) be a prime number. In this article we study the restriction to \(\mathfrak{S}_{n-1}\) of irreducible characters of degree coprime to \(p\) of \(\mathfrak{S}_{n}\). In particular, we study the combinatorial properties of the subgraph \(\mathbb{Y}_{p^{\prime}}\) of the Young graph \(\mathbb{Y}\). This is an extension to odd primes of the work done in Ayyer et al. (2016) for \(p=2\).
MSC:
20C30 Representations of finite symmetric groups
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Ayyer, A., Prasad, A., Spallone, S.: Odd partitions in Young’s lattice. Sémin. Lothar. Comb., 75, Article B75g (2016) · Zbl 1339.05014
[2] Bessenrodt, C., On hooks of Young diagrams, Ann. Comb., 2, 103-110, (1998) · Zbl 0929.05091
[3] Bessenrodt, C.; Giannelli, E.; Olsson, J., Restriction of odd degree characters of \(\mathfrak {S}_{n}\)Sn, SIGMA Sym. Integrab. Geom. Methods Appl., 13, 070, (2017) · Zbl 1378.20013
[4] Giannelli, Characters of odd degree of symmetric groups, J. London Math. Soc. (1), 96, 1-14, (2017) · Zbl 1434.20007
[5] Giannelli, E.; Kleshchev, A.; Navarro, G.; Tiep, PH, Restriction of odd degree characters and natural correspondences, Int. Math. Res. Not. IMRN, 20, 6089-6118, (2017) · Zbl 1404.20006
[6] Isaacs, M.; Navarro, G.; Olsson, J.; Tiep, PH, Characters restriction and multiplicities in symmetric groups, J. Algebra, 478, 271-282, (2017) · Zbl 1423.20006
[7] James, G.: The Representation Theory of the Symmetric Groups Lecture Notes in Mathematics, vol. 682. Springer, Berlin (1978) · Zbl 0393.20009
[8] James, G., Kerber, A.: The Representation Theory of the Symmetric Group Encyclopedia of Mathematics and its Applications, vol. 16. Addison-Wesley Publishing Co., Reading (1981)
[9] Macdonald, IG, On the degrees of the irreducible representations of symmetric groups, Bull. London Math. Soc., 3, 189-192, (1971) · Zbl 0219.20008
[10] Olsson, J.: Combinatorics and Representations of Finite Groups. Vorlesungen aus dem Facherbeich Mathematik der Universitat Essen, Heft, p. 20 (1994)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.